# SDR N6WA20131121001

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 25,699 hours, 18,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR CABLE BROKEN.  DEFERRED MAIN DOOR CABLE ON DMI 3432000 IAW MEL 52-11-01A CAT C.
